MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU373715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to aneurysm enlargements.
 
Event or Problem Description
The following information was reported to gore: on a (b)(6) 2018 patient underwent treatment of a thoracic aortic aneurysm, unknown diameter, zone 2, with two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.On (b)(6) 2018 a ct revealed the maximum false lumen diameter was 48.2mm.On (b)(6) 2019 the maximum false lumen diameter was 53.2mm.On (b)(6) 2020 persistent false lumen perfusion was reported.A reintervention is planned.
 
Additional Manufacturer Narrative
B.5.Updated.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018 patient underwent treatment of a thoracic aortic dissection, unknown maximum aortic diameter, zone 2, with two gore® tag® thoracic branch endoprostheses and one conformable gore® tag® thoracic endoprostheses as distal extension to aortic component.According to the report all devices were positioned and implanted without issue.On (b)(6) 2018 a ct revealed a type ii endoleak.The maximum aortic diameter was 59.1mm.On (b)(6) 2018 a reintervention occurred whereby a second ctag device was implanted and several embolization plugs were placed in the false lumen.On (b)(6) 2018 a ct revealed the maximum false lumen diameter was 48.2mm.On (b)(6) 2019 the maximum false lumen diameter was 53.2mm.On (b)(6) 2020 persistent false lumen perfusion was reported.This false lumen perfusion was reportedly coming from the same area as the previous incidence.A reintervention is planned to take place when status has calmed down.The event is ongoing.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10084640
Report Number2017233-2020-00382
Device Sequence Number2861685
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Model NumberTGU373715
Device Catalogue NumberTGU373715
Device Lot Number18126691
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight103